Advertisement

Positivity

, Volume 15, Issue 4, pp 539–551 | Cite as

Charalambos D. Aliprantis (1946–2009)

  • A. W. WicksteadEmail author
Article
  • 129 Downloads

Keywords

Invariant Subspace Compact Operator Positive Operator Banach Lattice Riesz Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abramovich Y.A., Aliprantis C.D., Burkinshaw O.: Multiplication and compact-friendly operators. Positivity 1(2), 171–180 (1997) MR 1658340 (99k:47076)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Abramovich, Y.A., Aliprantis, C.D., Burkinshaw, O.: The invariant subspace problem: some recent advances. Rend. Istit. Mat. Univ. Trieste 29(3–79), (1998) (1999). Workshop on Measure Theory and Real Analysis (Italian) (Grado, 1995). MR 1696022 (2000f:47062)Google Scholar
  3. 3.
    Abramovich Y.A., Aliprantis C.D., Burkinshaw O., Wickstead A.W.: A characterization of compact-friendly multiplication operators. Indag. Math. (N.S.) 10(2), 161–171 (1999) MR 1816212 (2001m:47062)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Abramovich Y.A., Aliprantis C.D., Sirotkin G., Troitsky V.G.: Some open problems and conjectures associated with the invariant subspace problem. Positivity 9(3), 273–286 (2005) MR 2187238 (2006k:47011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Abramovich Y.A., Wickstead A.W.: Solutions of several problems in the theory of compact positive operators. Proc. Am. Math. Soc. 123(10), 3021–3026 (1995) MR 1283534 (95m:47059)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Aliprantis C.D.: On the completion of Hausdorff locally solid Riesz spaces. Trans. Am. Math. Soc. 196, 105–125 (1974) MR 0350372 (50 #2865)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Aliprantis C.D., Burkinshaw O.: On universally complete Riesz spaces. Pacific J. Math. 71(1), 1–12 (1977) MR 0442633 (56 #1014)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Aliprantis, C.D., Burkinshaw, O.: Positive compact operators on Banach lattices. Math. Z. 174(3), 289–298, doi: 10.1007/BF01161416 (1980). MR 593826 (81m:47053)Google Scholar
  9. 9.
    Aliprantis C.D., Burkinshaw O.: Dunford-Pettis operators on Banach lattices. Trans. Am. Math. Soc. 274(1), 227–238 (1982) MR 670929 (84b:47045)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Aliprantis C.D., Burkinshaw O.: Factoring compact and weakly compact operators through reflexive Banach lattices. Trans. Am. Math. Soc. 283(1), 369–381 (1984) MR 735429 (85e:47025)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Aliprantis, C.D., Burkinshaw, O.: Positive operators. Pure and Applied Mathematics, vol. 119, Academic Press Inc., Orlando (1985). MR 809372 (87h:47086)Google Scholar
  12. 12.
    Aliprantis C.D., Florenzano M., Tourky R.: Linear and non-linear price decentralization. J. Econom. Theory 121(1), 51–74 (2005) MR 2120807 (2006f:91050)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Aliprantis, C.D., Tourky, R.: The super order dual of an ordered vector space and the Riesz-Kantorovich formula. Trans. Am. Math. Soc. 354(5), 2055–2077 (electronic) (2002). MR 1881030 (2002k:46011)Google Scholar
  14. 14.
    Andô T.: On fundamental properties of a Banach space with a cone. Pacif. J. Math. 12, 1163–1169 (1962) MR 0150572 (27 #568)zbMATHGoogle Scholar
  15. 15.
    Chen Z.L.: The factorization of a class of compact operators. Northeast Math. J. 6(3), 303–309 (1990) MR 1078948 (91j:47039)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Dodds P.G., Fremlin D.H.: Compact operators in Banach lattices. Israel J. Math. 34(4), 287–320 (1979) 1980). MR 570888 (81g:47037)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Fremlin D.H.: Inextensible Riesz spaces. Math. Proc. Cambridge Philos. Soc. 77, 71–89 (1975) MR 0355521 (50 #7995)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Georgiadou M.: Constantin Carathéodory: Mathematics and Politics in Turbulent Times. Springer, Berlin (2004)Google Scholar
  19. 19.
    Haid, W.: Sätze vom Radon-Nikodym-Typ für Operatoren auf Banachverbänden. Ph.D. Dissertation, Univ. Tübingen (1982)Google Scholar
  20. 20.
    Huijsmans, C.B.: Luxemburg, W.A.J. (eds.): Problem Section, Acta Appl. Math. 27(1–2), 143–152 (1992). Positive operators and semigroups on Banach lattices (Curaçao, 1990)Google Scholar
  21. 21.
    Kalton N.J., Saab P.: Ideal properties of regular operators between Banach lattices. Illinois J. Math. 29(3), 382–400 (1985) MR 786728 (87a:47064)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Kappos, D.A.: Strukturtheorie der Räume von Zufallsvariablen. Functions, Random Processes (Liblice, 1962), Publ. House Czech. Acad. Sci., Prague, 1964, pp. 359–375 (German). MR 0167998 (29 #5263)Google Scholar
  23. 23.
    Kappos D.A.: Remarks on the structure of spaces of generalized random variables. Bull. Soc. Math. Grèce (N.S.) 6. II no. fasc.(1), 129–142 (1965) MR 0208630 (34 #8439)MathSciNetGoogle Scholar
  24. 24.
    Kappos, D.A.: Representation of abstract L-spaces, Symposium on Probability Methods in Analysis (Loutraki, 1966), pp. 136–145. Springer, Berlin (1967). MR 0221263 (36 #4315)Google Scholar
  25. 25.
    Krengel U.: Remark on the modulus of compact operators. Bull. Am. Math. Soc. 72, 132–133 (1966) MR 0190752 (32 #8162)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Luxemburg W.A.J.: Notes on Banach function spaces. XVIa. Nederl. Akad. Wetensch. Proc. Ser. A 68=Indag. Math. 27, 646–657 (1965) MR 0188770 (32 #6202e)MathSciNetGoogle Scholar
  27. 27.
    Luxemburg W.A.J., Zaanen A.C.: Notes on Banach function spaces. X, Nederl. Akad. Wetensch. Proc. Ser. A 67=Indag. Math. 26(26), 493–506 (1964) MR 0173168 (30 #3381b)MathSciNetGoogle Scholar
  28. 28.
    de Pagter, B.: Irreducible compact operators. Math. Z. 192(1), 149–153, doi: 10.1007/BF01162028 (1986). MR 835399 (87d:47052)
  29. 29.
    Popovici, I.M., Vuza, D.T.: Factoring compact operators and approximable operators. Z. Anal. Anwendungen 9(3), 221–233 (English, with German and Russian summaries) (1990). MR 1063259 (91j:47041)Google Scholar
  30. 30.
    Sirotkin G.G.: Compact-friendly multiplication operators on Banach function spaces. J. Funct. Anal. 192(2), 517–523 (2002) MR 1923412 (2003h:47063)MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Wickstead A.W.: Spaces of operators with the Riesz separation property. Indag. Math. (N.S.) 6(2), 235–245 (1995) MR 1338329 (96g:47032)MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Wickstead A.W.: Converses for the Dodds-Fremlin and Kalton-Saab theorems. Math. Proc. Cambridge Philos. Soc. 120(1), 175–179 (1996) MR 1373356 (96m:47067)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Pure Mathematics Research CentreQueens University BelfastBelfastNorthern Ireland

Personalised recommendations